Next Article in Journal
A Comparative Study of Existing Manufacturing, Planning and Control Approaches
Previous Article in Journal
Buckling of Heavy Bars
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1996, 1(2), 100-110; https://doi.org/10.3390/mca1020100

On the Partial Generalization of the Measure of Transcendence of Some Formal Laurent Series

Atatürk Education Faculty, Department of Mathematics, Marmara University, Istanbul, Turkey
Published: 1 December 1996
Download PDF [3373 KB, uploaded 21 April 2016]
Note: In lieu of an abstract, this is an excerpt from the first page.

Excerpt

In this work, we determine the trallscendence measure of the formal Laurent series "that" [...]
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Özdemir, A.Ş. On the Partial Generalization of the Measure of Transcendence of Some Formal Laurent Series. Math. Comput. Appl. 1996, 1, 100-110.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top